CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
winlibby Views: 54,853
Published: 14 years ago
 
This is a reply to # 69,866

Re: Mirena IUD Side Effects


I have had the iud now for 2 weeks. I know its early, but the abdominal pains are terrible, its not cramps, its like contractions. it puts me out for hours. i have also had a severe skin reaction, zits everywhere on my face. I havnt done anything out of the ordinary for skin care but they keep poping up everywhere. will it stop?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.328 sec, (1)